Video: More Heparin Dosing Errors with Neonates

More Heparin Dosing Errors with NeonatesThe Institute for Safe Medication Practices (ISMP) reports that serious dosing errors continue to occur when heparin is administered to neonates. ISMP cites an incident in Texas where as many as 17 infants in a neonatal intensive care unit received heparin overdoses. According to ISMP’s analysis, the infants may have received up to 100 times more heparin than intended.

Click here to watch the video

0 Responses to “Video: More Heparin Dosing Errors with Neonates”



  1. Leave a Comment

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s




Enter your email address to subscribe to this blog and receive notifications of new posts by email.

Join 435 other followers

Contact Us:

Hissey Kientz, LLP

9442 Capital of Texas Hwy N.

Arboretum Plaza One, Suite 400

Austin, Texas 78759

Toll-free: (866) 275-4454

Facsimile: (512) 320-9101

Email: info@hkllp.com

Sponsored By:

Hissey Kientz, LLP (Austin, TX)

Attorney Michael Hissey is responsible for the content of this website.


%d bloggers like this: